Pacific Journal of Mathematics

Contact structures on $(n-1)$-connected $(2n+1)$-manifolds.

Hansjörg Geiges

Article information

Source
Pacific J. Math., Volume 161, Number 1 (1993), 129-137.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102623465

Mathematical Reviews number (MathSciNet)
MR1237141

Zentralblatt MATH identifier
0791.53039

Subjects
Primary: 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Geiges, Hansjörg. Contact structures on $(n-1)$-connected $(2n+1)$-manifolds. Pacific J. Math. 161 (1993), no. 1, 129--137. https://projecteuclid.org/euclid.pjm/1102623465


Export citation

References

  • [1] Ya. Eliashberg, Topological characterization of Stein manifolds of dimension > 2, Internat. J. Math., 1 (1990), 29-46.
  • [2] Ya. Eliashberg and M. Gromov, Convex symplectic manifolds, Proc. Sympos. Pure Math., 52 (1991), Part 2, 135-162.
  • [3] H. Geiges, Contact structures on (n - \)~connected {In + l)-manifolds, J. T. Knight Prize essay, Cambridge (1991).
  • [4] H. Geiges, Contact structures on \-connected5-manifolds,Mathematika, 38 (1991), 303-311.
  • [5] P. J. Kahn, Obstructions to extending almost X-structures, Illinois J. Math., 13 (1969), 336-357.
  • [6] J. Martinet, Formes de contact sur les varietes de dimension 3, Proc. Liverpool Singularities Symp. II (C. T. C. Wall, ed.), LNM 209 (Springer-Verlag, 1971), 142-163.
  • [7] H. Sato, Remarks concerning contact manifolds, Thoku Math. J., 29 (1977), 577-584.
  • [8] S. Stolz, Hochzusammenhngende Mannigfaltigkeiten und ihre Rnder, LNM 1116 (Springer-Verlag, 1985).
  • [9] C. B. Thomas, Contact structures on (n - \)-connected {In + l)-manifolds9 Banach Center Publ., 18 (1986), 255-270.
  • [10] C. T. C. Wall, Classification problems in differential topology, N-Classification of (s - \)-connected (2s + l)-manifolds, Topology,6 (1967),273-296.
  • [11] A. Weinstein, Contact surgeryand symplectic handlebodies, Hokkaido Math. J., 20(1991), 241-251.
  • [12] D .L. Wilkens, Closed(s - 1)-connected (2s + l)-manifoldsfs = 3 , 7 , Bull. London Math. Soc, 4 (1972), 27-31.